Covering of spheres by spherical caps and worst-case error for equal weight cubature in Sobolev spaces

Johann Brauchart, Josef Dick, Edward B. Saff, Ian H. Sloan, Yu Guang Wang, Robert S. Womersley

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)782-811
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Application
  • Theoretical
  • Basic - Fundamental (Grundlagenforschung)

Cite this